# SDR TWAA0103104

- Difficulty date: February 13, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND BRACKETS CORRODED AT FWD CARGO DOOR STA 1155 LOWER AFT CORNER OF ENTRY SILL AREA, AND STA 1212 LOWER FWD CORNER OF ENTRY SILL AREA.  INSTALLED NEW BRACKETS PER SRM 51-30-5.  PART MANUFACTURED PER DRAWING 5936070.
